AddThis Social Bookmark Button
Free Dating

Possible O.D ??

posted 5/13/2008 9:20:29 AM |
0 kudosgive kudos what's this?
    report abuse
  DarkFairyTale

Hmmmmmmmm....well i had a headache a few couple of days ago and well my mom gavedme one of her prescribed tylenols 5's...i think..anyways a few miinutes later i was getting really drowsy, so i told my boyfriend i was going to bed and not to be worried,
Anywho i was laying in bed and it felt like the walls were starting to close in on my so i started giggling and then i asked myself.." omg...did mom's pill get me high?" so i just sat there and enjoyed whatever what was happening then all of a sudden i got really cold so i got up and turned the heat on and closed my fan.

I finally went to sleep and i slept for 18 hours (fuck there's no surprised look facey thingy's)... anyways i went upstairs and my mom started freaking out cuz i was pale and had the shakes.

I wonder if it wasnt a different type of O.D...since i know what O.D's feel like..had a few..ACCIDENTLY..but..it kinda felt the same..hmmm.. i don't know but i was looking at those pills this morning because that raggin head ache was back..but then i shook my head and i said no.. maybe i shud'nt think of mom's pills anymore and just take ibuprofen's...i have no clue..

Cud've that lil pill get me addicted already ? ...

Copy & paste to friend: (Click inside box; Ctrl + C to copy; Ctrl + V to paste)

   read more blogs!

Blogs by DarkFairyTale:
Fucken Sucks !! UPDATE =]
WOO!
Im backk !
OMG =[
Bye Bye Ontario
Possible O.D ??
Upgrade
New Whore house menu
Back Home
Mel's Whore House Menu


Comments:

post a comment!

Wordsofwit

May 13 @ 9:26AM  
Cud've that lil pill get me addicted already ?

No, not physically addicted. But you may be attracted to it if you are prone to the lure of party favors.
RedShien

May 13 @ 9:26AM  
It sounds like you jad a strong reaction to the prescription Tylenol. Never heard of Tylenol 5. Codiene in it? I doubt you developed a physical addiction after one. What was your reasoning for considering another-pain reduction or the experience? I would get worried if you wanted one with no headache.
Try the Ibuprofin and a bit of caffeine and see if that works.
Sunshine79

May 13 @ 9:33AM  
This is why you shouldn't take other people's meds...lol
DarkFairyTale

May 13 @ 9:37AM  
She gave it to me, i didnt grab it..i went upstairs and was like " MAH..I NEED A FUCKEN TYLENOL"...lol..and she gave me that..
straightup_9

May 13 @ 12:15PM  
What you had was an ALLERGIC reaction to the Meds....and could have turned deadly....Count yourself lucky and tell Mom to quit giving you her prescription meds.
beefygoblin

May 13 @ 2:04PM  
Doesn't sound like an alergic reaction...youve had tylonal and codein before right?

What your describing sounds like the effects of some sort of infection combined with the effects of codein...go to a doctor please.

Do you have an ear or nose infection as well...is that the cause of your headache?

free dating | mission statement | testimonials | safety warning | report abuse | safe list | privacy | legal | 2257 | advertise | link to us

© Copyright 2000-2014 Online Singles, LLC.
OS-WEB01
Possible O.D ??